# SDR 99ZZZX4487

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3684Y
- Make and model: Beech 58P
- Aircraft serial: TJ298
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AN412
- Condition: Sheared
- Location: Nlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR RETRACT ARM FORWARD BOLT THAT ATTACHES THE ARM TO NOSE GEAR DRAG LEG RETRACT MECHANISM SHEARED CAUSING THE GEAR TO ONLY RETRACT PARTIALLY.  THIS ALSO CAUSED THE UP AND DOWN SWITCH ARM TO BREAK AT ITS PIVOT POINT AS IT WAS ATTEMPTING TO RETRACT THE GEAR WITH THE AN3 ATTACH BOLT.  AIRCRAFT HAD EXPERIENCED A HARD LANDING APROXIMATELY 300 HOURS PRIOR.
